CSpace

Browse/Search Results:  1-10 of 167 Help

Selected(0)Clear Items/Page:    Sort:
An adaptive group LASSO approach for domain selection in functional generalized linear models 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2022, 卷号: 219, 页码: 13-32
Authors:  Sun, Yifan;  Wang, Qihua
Favorite  |  View/Download:5/0  |  Submit date:2022/06/21
Functional data  Adaptive LASSO  Group LASSO  Null region detection  B-spline  
Two-sample functional linear models with functional responses 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2022, 卷号: 218, 页码: 85-105
Authors:  Xu, Wenchao;  Lin, Hongmei;  Zhang, Riquan;  Liang, Hua
Favorite  |  View/Download:16/0  |  Submit date:2022/04/02
Asymptotic normality  Functional linear regression  Functional response  Functional principal component analysis  Rate of convergence  Semiparametric comparison  
Averaging principle and normal deviations for multi-scale stochastic hyperbolic-parabolic equations 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2022, 页码: 39
Authors:  Roeckner, Michael;  Xie, Longjie;  Yang, Li
Favorite  |  View/Download:15/0  |  Submit date:2022/04/29
Stochastic hyperbolic-parabolic equations  Averaging principle  Strong and weak convergence  Homogenization  
A lowest-degree quasi-conforming finite element de Rham complex on general quadrilateral grids by piecewise polynomials 期刊论文
CALCOLO, 2022, 卷号: 59, 期号: 1, 页码: 32
Authors:  Quan, Qimeng;  Ji, Xia;  Zhang, Shuo
Favorite  |  View/Download:17/0  |  Submit date:2022/04/02
Nonconforming finite element  De Rham complex  General quadrilateral grids  Piecewise polynomial  
On the Asymptotic Convergence and Acceleration of Gradient Methods 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 90, 期号: 1, 页码: 29
Authors:  Huang, Yakui;  Dai, Yu-Hong;  Liu, Xin-Wei;  Zhang, Hongchao
Favorite  |  View/Download:20/0  |  Submit date:2022/04/02
Gradient methods  Asymptotic convergence  Spectral property  Acceleration of gradient methods  Barzilai-Borwein method  Unconstrained optimization  Quadratic optimization  
Adaptive control with saturation-constrainted observations for drag-free satellites - a set-valued identification approach 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2021, 卷号: 64, 期号: 10, 页码: 12
Authors:  Tan, Shuping;  Guo, Jin;  Zhao, Yanlong;  Zhang, Jifeng
Favorite  |  View/Download:17/0  |  Submit date:2022/04/02
drag-free satellite  saturation constraint  adaptive control  set-valued identification  
OPTIMAL MODEL AVERAGING BASED ON GENERALIZED METHOD OF MOMENTS 期刊论文
STATISTICA SINICA, 2021, 卷号: 31, 期号: 4, 页码: 2103-2122
Authors:  Zhang, Xinyu
Favorite  |  View/Download:17/0  |  Submit date:2022/04/02
Asymptotic optimality  consistency  generalized method of moments  model averaging  
The Asymptotic Behavior of Bootstrap Support Values in Molecular Phylogenetics 期刊论文
SYSTEMATIC BIOLOGY, 2021, 卷号: 70, 期号: 4, 页码: 774-785
Authors:  Huang, Jun;  Liu, Yuting;  Zhu, Tianqi;  Yang, Ziheng
Favorite  |  View/Download:33/0  |  Submit date:2021/10/26
Bootstrap  model selection  star-tree paradox  support value  
A convergent low-wavenumber, high-frequency homogenization of the wave equation in periodic media with a source term 期刊论文
APPLICABLE ANALYSIS, 2021, 页码: 34
Authors:  Meng, Shixu;  Oudghiri-Idrissi, Othman;  Guzina, Bojan B.
Favorite  |  View/Download:29/0  |  Submit date:2021/10/26
Waves in periodic media  dynamic homogenization  finite frequency  band gap  (Floquet-)Bloch transform  variational formulation  
Asymptotically Efficient Recursive Identification of FIR Systems With Binary-Valued Observations 期刊论文
IEEE TRANSACTIONS ON SYSTEMS MAN CYBERNETICS-SYSTEMS, 2021, 卷号: 51, 期号: 5, 页码: 2687-2700
Authors:  Zhang, Hang;  Wang, Ting;  Zhao, Yanlong
Favorite  |  View/Download:62/0  |  Submit date:2021/06/01
Finite impulse response filters  Convergence  Approximation algorithms  Adaptive control  Projection algorithms  Estimation  Control systems  Asymptotic efficiency  binary-valued observations  convergence  Cramé  r–  Rao (CR) lower bound  identification